Totally real discs in non-pseudoconvex boundaries

Egmont Porten Humboldt-Universität zu Berlin, Rudower Chaussee 25, Berlin, Deutschland

TBD mathscidoc:1701.332998

Arkiv for Matematik, 41, (1), 133-150, 2001.10
Let$D$be a relatively compact domain in$C$^{2}with smooth connected boundary ∂$D$. A compact set$K⊂∂D$is called removable if any continuous CR function defined on ∂$D/K$admits a holomorphic extension to$D$. If$D$is strictly pseudoconvex, a theorem of B. Jöricke states that any compact$K$contained in a smooth totally real disc$S⊂∂D$is removable. In the present article we show that this theorem is true without any assumption on pseudoconvexity.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:06 uploaded by arkivadmin ] [ 942 downloads ] [ 0 comments ] [ Cited by 3 ]
  title={Totally real discs in non-pseudoconvex boundaries},
  author={Egmont Porten},
  booktitle={Arkiv for Matematik},
Egmont Porten. Totally real discs in non-pseudoconvex boundaries. 2001. Vol. 41. In Arkiv for Matematik. pp.133-150.
Please log in for comment!
Contact us: | Copyright Reserved